MAUDE Adverse Event Report: SOPHYSA POLARIS; POLARIS ADJUSTABLE VALVE

SOPHYSA POLARIS; POLARIS ADJUSTABLE VALVE
Model Number SPVA
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 02/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The valve doesn't meet its specifications concerning pressure setting.Corrective actions were applied to prevent any similar situation of rotor blocking.
 
Event or Problem Description
The device could not be adjusted in its sterile packaging.

Brand Name
POLARIS
Common Device Name
POLARIS ADJUSTABLE VALVE
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
MDR Report Key6137804
Report Number3001587388-2016-16247
Device Sequence Number16340182
Product Code JXG
UDI-Device Identifier03760124131307
UDI-Public3760124131307
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K031097
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/01/2020
Device Model NumberSPVA
Device Catalogue NumberSPVA
Device Lot NumberC0588
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2016
Initial Report FDA Received Date12/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;